# SDR SIMA20161118005

- Difficulty date: November 18, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 34,170 hours, 24,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 1000-1047
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

AFT CARGO DOOR SILL CORRODED.  REPAIRED THE DOOR SILL IAW ETN-CR-53-104.
